Should i Drop the Test Booster from my PCT?

jclay

New member
Awards
0
alright so i have puffy bloated nipples (had them for a little over a week) they dont seem to be getting worse, but im thinking the test booster is creating excess estrogen, am i right or wrong? It has WBM, tribulus, ZMA, DAA (3750mg) and iccarin

Also is what i have going on the beginnings of gyno? theres no tenderness/itchiness/lump they're just bloated and jiggly. Or is it just estrogen fat deposits?
 

criticalbench

Legend
Awards
3
  • Established
  • RockStar
  • Legend!
What is your primary anti-estrogen?

Mike
 
kevinhy

kevinhy

Well-known member
Awards
2
  • Established
  • RockStar
warbird01

warbird01

Well-known member
Awards
2
  • Established
  • RockStar
Add in some estrogen suppressant to compliment the DAA.
 
AZMIDLYF

AZMIDLYF

Legend
Awards
3
  • Established
  • RockStar
  • Legend!
Agree with previous posts^^ You need to roll an AI into the mix. That should have been the primary PCT supplement with the others supporting roles.
 

Similar threads


Top